# SDR DALA1102035502

- Difficulty date: January 4, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 81,733 hours, 33,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1550 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT ANTENNA MOUNT PAD AT BS 1550, S28L.  ACCOMPLISHED ERA 488466-14, REV ORIGINAL.  COMPLETED INSPECTED BY STA QC 060, RII COMPLETED BY STA QC 060.
